Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 797808, 13 pages
http://dx.doi.org/10.1155/2015/797808
Research Article

Mathematical Approach in Rheological Characterizing of Asphalt Emulsion Residues

1Department of Civil, Construction, and Environmental Engineering, North Carolina State University, Campus Box 7908, 2501 Stinson Drive, Raleigh, NC 27695, USA
2Highway Pavement Research Division, Korea Institute of Civil Engineering and Building Technology (KICT), Daehwa-Dong 283, Goyangdae-ro, Ilsanseo-gu, Goyang-si, Gyeonggi-do 411-712, Republic of Korea

Received 3 October 2014; Accepted 24 December 2014

Academic Editor: Woo-Young Jung

Copyright © 2015 Seong Hwan Cho and Jeong Hyuk Im. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seong Hwan Cho and Jeong Hyuk Im, “Mathematical Approach in Rheological Characterizing of Asphalt Emulsion Residues,” Mathematical Problems in Engineering, vol. 2015, Article ID 797808, 13 pages, 2015. doi:10.1155/2015/797808